MathSciNet Relay Station
MathSciNet bibliographic data
MR2152333 35Q53 (35B35 76B25)
El Dika, Khaled Asymptotic stability of solitary waves for the Benjamin-Bona-Mahony equation. Discrete Contin. Dyn. Syst. 13 (2005), no. 3, 583–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement